Inequalities in metric spaces with applications

M. A. Khamsi, A. R. Khan

Research output: Contribution to journalArticlepeer-review

69 Scopus citations

Abstract

Analogues of the parallelogram identity and the (CN) inequality of Bruhat and Tits in uniformly convex metric spaces are established. As an application of the new inequalities, we prove two fixed point results for single-valued and multi-valued Lipschitzian mappings.

Original languageBritish English
Pages (from-to)4036-4045
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume74
Issue number12
DOIs
StatePublished - Aug 2011

Keywords

  • Best approximant
  • Fixed point
  • Hyperbolic metric space
  • Inequality
  • Nonexpansive mapping
  • Uniformly convex metric space
  • Uniformly Lipschitzian mapping

Fingerprint

Dive into the research topics of 'Inequalities in metric spaces with applications'. Together they form a unique fingerprint.

Cite this